# SDR R61A2022021100119

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,973 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT. STRONG PLASTIC BURNING STENCH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. INSPECTED, NO ODOR OR ABNORMALITIES PRESENT. RAN ENGINE, NO ODOR PRESENT AT ANY TIME.
